Discontinuous Galerkin Approximations to elliptic and parabolic problems with a Dirac line source. Masri, R., Shen, B., & Riviere, B. ESAIM: Mathematical Modelling and Numerical Analysis, 57:585–620, 2023.
doi  bibtex   
@article{MasriShenRiviere,
title={Discontinuous Galerkin Approximations to elliptic and parabolic problems with a Dirac line source},
author={Masri, R. and Shen, B. and Riviere, B.},
journal={ESAIM: Mathematical Modelling and Numerical Analysis},
volume={57},
pages={585--620},
year={2023},
doi={10.1051/m2an/2022095},
Keywords={Diffusion, Discontinuous Galerkin}
}

Downloads: 0